MathSciNet Relay Station
MathSciNet bibliographic data
MR2153969 47A16 (47B37)
Grosse-Erdmann, K.-G.; Peris, Alfredo Frequently dense orbits. C. R. Math. Acad. Sci. Paris 341 (2005), no. 2, 123–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement